# SDR SWAA2022063014991

- Difficulty date: June 3, 2022
- Submitted: June 30, 2022
- Operation: Air carrier
- Aircraft: N7850B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28238
- Aircraft time: 59,194 hours, 39,098 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT AT LBL 21 BS 727B+2; BS 727C+6; BS 727C+10; BS 727C+14; BS 727D+7; BS 727D+13; BS 727D+16. / [01] VERIFY APPLICABILITY PER REF SRM 53-00-53-1A-2;[02] PROVIDED PARTIAL UPDATE FOR STEPS 1 - 7.;[03] PARTIAL UPDATE TO STEP TO STEP 8.;[04] REPLACEMENT OF AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT SECTION AT STA 727 - 847; LBL 21. FAULT RESOLVED ON FAULT TTG8Q00CUD69.;[05] VERIFIED CORRECTIVE ACTIONS STEP 4.
